# SDR WX0A070765

- Difficulty date: February 13, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 993653395
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB MEMBRANE RBL 7 TO RBL 40 STA 120 TO STA 150 CORRODED.  REMOVED, FABRICATED NEW AND INSTALLED MEMBRANE IAW MD80 SRM 51-70-4 FIG 2.
